# SDR ASOA20130906219

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 28,016 hours, 21,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 24-25.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-00-10.  ACFT APPROVED FOR RETURN TO SERVICE.
